Exact results related to the periodic Anderson model in D > 1 dimensions

Iván Orlik, Z. Gulácsi

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We present exact results related to the T = 0 phase diagram of the periodic Anderson model in the strong coupling U = ∞ limit for D = 2, 3 dimensions. In a restricted parameter region, a ground state with simple algebraic structure was deduced in both dimensions, and its region of existence was characterized by sufficient conditions. The quasiparticle creation operator that builds up the ground state wave function does not satisfy the standard fermionic anticommutation relations.

Original languageEnglish
Pages (from-to)177-184
Number of pages8
JournalPhilosophical Magazine Letters
Volume78
Issue number2
Publication statusPublished - 1998

Fingerprint

Ground state
ground state
Wave functions
Phase diagrams
Mathematical operators
phase diagrams
wave functions
operators

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Cite this

Exact results related to the periodic Anderson model in D > 1 dimensions. / Orlik, Iván; Gulácsi, Z.

In: Philosophical Magazine Letters, Vol. 78, No. 2, 1998, p. 177-184.

Research output: Contribution to journalArticle

@article{4c309054c17048ae919503278a00d2f1,
title = "Exact results related to the periodic Anderson model in D > 1 dimensions",
abstract = "We present exact results related to the T = 0 phase diagram of the periodic Anderson model in the strong coupling U = ∞ limit for D = 2, 3 dimensions. In a restricted parameter region, a ground state with simple algebraic structure was deduced in both dimensions, and its region of existence was characterized by sufficient conditions. The quasiparticle creation operator that builds up the ground state wave function does not satisfy the standard fermionic anticommutation relations.",
author = "Iv{\'a}n Orlik and Z. Gul{\'a}csi",
year = "1998",
language = "English",
volume = "78",
pages = "177--184",
journal = "Philosophical Magazine Letters",
issn = "0950-0839",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

TY - JOUR

T1 - Exact results related to the periodic Anderson model in D > 1 dimensions

AU - Orlik, Iván

AU - Gulácsi, Z.

PY - 1998

Y1 - 1998

N2 - We present exact results related to the T = 0 phase diagram of the periodic Anderson model in the strong coupling U = ∞ limit for D = 2, 3 dimensions. In a restricted parameter region, a ground state with simple algebraic structure was deduced in both dimensions, and its region of existence was characterized by sufficient conditions. The quasiparticle creation operator that builds up the ground state wave function does not satisfy the standard fermionic anticommutation relations.

AB - We present exact results related to the T = 0 phase diagram of the periodic Anderson model in the strong coupling U = ∞ limit for D = 2, 3 dimensions. In a restricted parameter region, a ground state with simple algebraic structure was deduced in both dimensions, and its region of existence was characterized by sufficient conditions. The quasiparticle creation operator that builds up the ground state wave function does not satisfy the standard fermionic anticommutation relations.

UR - http://www.scopus.com/inward/record.url?scp=0032142284&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032142284&partnerID=8YFLogxK

M3 - Article

VL - 78

SP - 177

EP - 184

JO - Philosophical Magazine Letters

JF - Philosophical Magazine Letters

SN - 0950-0839

IS - 2

ER -